# SDR P5CA0000182

- Difficulty date: April 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Aircraft time: 82,981 hours, 20,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E UPPER PANEL REMOVED DUE TO WATER CONTAMINATION.  REPAIRED AND REPLACED PER SRM 51-40-12, 51-40-09 & 57-22-01.
